# SDR UALA2012080604215

- Difficulty date: August 1, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 69,393 hours, 25,489 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N3002125A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT TRAILING EDGE WEDGE HAS DELAMINATION ON INBOARD AFT END, SIZE IS 8 INCH-8 INCH.  REMOVED NR 5 SLAT P/N 114N30 02-79A SN A1-0291.  WAITING ON INSPECTION OF TRACKS AND AREA CLEARANCE TO INSTALL NEW FLAP.   INSTALLED SLAT.   COMPLETED INSTALL AND RIG PER MM.
